# SDR CHQA20130728196

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,780 hours, 27,283 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,094 hours, 17,950 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RECEIVED A FLAP FAIL MESSAGE.  FOLLOWED QUICK REF HANDBOOK AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT. MX RESET THE FLAP SYS.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
